`a`

Numerical solutions for a coupled parabolic equations arising induction heating processes

Pages: 956 - 964, Issue Special, September 2007

 Abstract        Full Text (1209.1K)              

Dong Sun - Department of Mathematics, Washington State University, P.O. Box 643113, Pullman, WA 99164-3113, United States (email)
V. S. Manoranjan - Department of Mathematics, Washington State University, Pullman, WA 99164, United States (email)
Hong-Ming Yin - Department of Mathematics, Washington State University, Pullman, WA 99164, United States (email)

Abstract: In this paper we study the numerical solution for a coupled parabolic equations. The system is derived from an induction heating process. An implicit finite-difference scheme for a coupled parabolic system is proposed and analyzed. Some numerical experiments are performed. We found that the numerical solutions do match the theoretical results obtained from the previous study. Moreover, some numerical results show new phenomenon which has not been proved up to now.

Keywords:  Induction Heating, Implicit Finite Difference scheme, Numerical Implementations.
Mathematics Subject Classification:  Primary: 58F15, 58F17; Secondary: 53C35.

Received: August 2006;      Revised: July 2007;      Published: September 2007.